Table of Contents Author Guidelines Submit a Manuscript
International Journal of Geophysics
Volume 2013 (2013), Article ID 690249, 5 pages
Research Article

Rayleigh Waves in a Rotating Orthotropic Micropolar Elastic Solid Half-Space

1Department of Mathematics, Post Graduate Government College, Sector 11, Chandigarh 160 011, India
2Department of Mathematics, Maharshi Dayanand University, Rohtak, 124 001 Haryana, India

Received 12 March 2013; Revised 7 May 2013; Accepted 13 May 2013

Academic Editor: Rudolf A. Treumann

Copyright © 2013 Baljeet Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baljeet Singh, Ritu Sindhu, and Jagdish Singh, “Rayleigh Waves in a Rotating Orthotropic Micropolar Elastic Solid Half-Space,” International Journal of Geophysics, vol. 2013, Article ID 690249, 5 pages, 2013. doi:10.1155/2013/690249